# SDR DALA2017041403036

- Difficulty date: April 13, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY VACUUM WASTE BAY BS 847 - 867, STRINGER 23L TO 25L.  LAVATORY SERVICE PAN, HAS A SPOT OF CORROSION AT FASTENER, AFT OF DUMP CHUTE.  MAINTENANCE FABRICATED A NEW PART IAW DWG 146A7408, REV A.   INSTALLED IAW DWG 147A7408, REV A.
